# SDR ASAA2012070792487

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 5,670 hours, 1,710 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,679 hours, 1,713 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, THE A/T LIM ADVISORY LIGHT ILLUMINATED. NO OTHER INDICATIONS.  ON BITE TEST, THREE FAULTS LOGGED, MESSAGES 22-31410, 22-31512 AND 22-31411.   A/C FROM BATTERY OFF WHEN GROUND POWER APPLIED ENG 1 ALTN POWER CHANNEL B CIRCUIT BREAKER TRIPPED.  NR 1 EEC WAS REPLACED.  ACCOMPLISHED POWER PLANT TESTS, REF 71-00-00-800-811-F00.  ACCOMPLISHED AUTOTHROTTLE BITE TEST, OPS NORMAL, NO FAULTS, REF MM 22-31-00-810-801.
